# SDR GTIA040774

- Difficulty date: September 9, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misinstalled
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLL - FOUND L2 DOOR EMERGENCY EXIT SLIDE GIRT BAR CABLE ROUTED IMPROPELY.  REROUTED CABLE.  (M)
